# SDR SIMA201911193004

- Difficulty date: October 13, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,841 hours, 33,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING EMERGENCY EXIT SIGN AT OVERWING EMERGENCY EXIT IS INOP-C/A-COMPLETE:REMOVED AND REPLACED AFT FACING EMERGENCY EXIT SIGN AT OVERWING EMERGENCY EXIT IAW EMB 145 AMM 33-50-15. OPS CHECK GOOD.
